# SDR SWIA2021072859776

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F.S. 310.00 JUST ABOVE THE FLOOR IS CORRODED     (C-CHECK RO 7/24/2021)    INSTALLED NEW SERVICEABLE INTERCOSTAL AT FS 310.00. REFERENCE CONTINUATION CARD FOR WORK PREFORMED.
